# SDR R61A201501280057

- Difficulty date: January 28, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 18,251 hours, 14,424 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070009520
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE CAPTAINS FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE R & R THE FLASHLIGHT BATTERIES IAW AMM AND OPS CHECKED GOOD.
